Self-dual operators and a general framework for weighted nilpotent operators

Dombi, József, Csiszár, Orsolya: Self-dual operators and a general framework for weighted nilpotent operators.
INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 81. pp. 115-127. ISSN 0888-613X (2017)

[img]
Preview
Text
2017_self-dual_ijar_Csiszar.pdf - Published Version

Download (863kB) | Preview
Item Type: Article
Journal or Publication Title: INTERNATIONAL JOURNAL OF APPROXIMATE REASONING
Date: 2017
Volume: 81
Page Range: pp. 115-127
ISSN: 0888-613X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3149309
DOI id: https://doi.org/10.1016/j.ijar.2016.11.006
Date Deposited: 2019. Dec. 17. 11:52
Last Modified: 2019. Dec. 17. 11:52
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17650
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year